# SDR CALA2013022000114

- Difficulty date: February 16, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N73299
- Make and model: Boeing 737824
- Aircraft serial: 34005
- Aircraft time: 24,842 hours, 8,587 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN HAS CRACK INDICATION AT STA 138.70 AND ABOUT 10" FROM L/E INSTALLED REPAIR DOUBLER ON LOWER SKIN SURFACE OF LT HORIZONTAL STABILIZER AT STA 138.70 ABOUT 10" FROM L/E REF SRM 55-10-01, REPAIR 11.
